# SDR ARWA20050405

- Difficulty date: April 27, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 88,519 hours, 32,550 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT, FOUND EVIDENCE OF HYDRAULIC LEAK AT RT WING ROOT AREA AT TOP OF RT MAIN LANDING GEAR AREA.  CUT; FABRICATED; AND INSTALLED PERMANENT LINE AT RT WING ROOT AT TOP OF RT MAIN LANDING GEAR IN ACCORDANCE WITH M/M 20-10-01.  NO LEAKS NOTED.
